Recent Preprints of Aimo Hinkkanen


The preprints available here may differ from the final published version.

Aimo Hinkkanen and Ilpo Laine, Order of growth of Painleve transcendents, pp. 72-77 in Complex Analysis and Applications, ed. by Yuefei Wang, Shangjian Wu, Hasi Wulan and Lo Yang, Proceedings of the 13th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, Shantou University, China, 2005, World Scientific, 2006. pdf

J.M. Anderson and Aimo Hinkkanen, Quasiconformal maps and substantial boundary points, Pure and Applied Mathematics Quarterly, vol. 7, No. 1 (2011), 1-18, special volume in honor of Fred Gehring, ed. by Mario Bonk and Juha Heinonen. pdf

Aimo Hinkkanen, Majorisation of analytic functions, an extended abstract for a meeting at Oberwolfach in February 2007. Also contained in Oberwolfach Report No. 9/2007. pdf

Aimo Hinkkanen, Majorization of analytic functions, Scientific Bulletin of Chelm, Section of Mathematics and Computer Science, No. 2 (2007), 25-30. (proceedings of the XIV Conference on Analytic Functions, Chelm, Poland, 2007) pdf

Aimo Hinkkanen, Majorization of the Modulus of Continuity of Analytic Functions, Computational Methods and Function Theory 8 (2008), No. 2, 303-325. pdf

Aimo Hinkkanen, Entire functions with bounded Fatou components, Transcendental Dynamics and Complex Analysis, Cambridge University Press, 2008, pp. 187-216. pdf

W.K. Hayman and Aimo Hinkkanen, Generalisations of uniformly normal families, Transcendental Dynamics and Complex Analysis, Cambridge University Press, 2008, pp. 179-186. pdf

Aimo Hinkkanen and Joe Miles, Growth conditions for entire functions with only bounded Fatou components, Journal d'Analyse Mathematique 108, No. 1 (2009), 87-118. pdf



Aimo Hinkkanen, On the norm of the Beurling-Ahlfors transformation. This is a tentative draft that will be updated from time to time.

Version of December 28, 2007. pdf

Version of February 19, 2008. pdf

Summary of changes from first version to second version and comments on dimension 4. pdf

Aimo Hinkkanen, A conjecture on martingales and rotations (version of February 3, 2010). Published in pp. 99-123, Contemporary Mathematics, vol. 553, AMS, 2011. pdf



Aimo Hinkkanen, Growth conditions for analytic functions in unbounded open sets, Complex Variables and Elliptic Equations 56 (2011), no. 1-4, 59-80. pdf

Aimo Hinkkanen and Ilgiz Kayumov, On critical values of polynomials with real critical points, Constructive Approximation 32 (2010), no. 2, 385-392. pdf

Aimo Hinkkanen and Ilgiz Kayumov, Smale's problem for critical points on certain two rays, Journal of the Australian Mathematical Society 88 (2010), no. 2, 183-191. pdf

Stephanie Edwards and Aimo Hinkkanen, Level sets, a Gauss-Fourier conjecture, and a counter-example to a conjecture of Borcea and Shapiro, Computational Methods and Function Theory 11 (2011), 1-12. pdf

J.M. Anderson and Aimo Hinkkanen, A new counting function for the zeros of holomorphic curves, Oberwolfach Preprint OWP 2009 - 25. Also published in Analysis and Mathematical Physics 4 (2014), no. 1-2, 35-62. pdf

Somjate Chaiya and Aimo Hinkkanen, Location of the critical points of certain polynomials, Annales Universitatis Mariae Curie-Sklodowska 67 (2013), 1-9. pdf

Somjate Chaiya and Aimo Hinkkanen, Dynamics of functions arising from Pisot and Salem polynomials, Journal of Fixed Point Theory and Applications 17 (2015), no. 2, 371-378. pdf

Malinee Chaiya and Aimo Hinkkanen, Non-existence of prescribable conformally equivariant dilatation in space, Proceedings of the American Mathematical Society 141 (2013), 3985-3995. pdf

Aimo Hinkkanen and Ilpo Laine, Growth of second Painleve transcendents. pdf

Walter Bergweiler, Alexandre Eremenko, and Aimo Hinkkanen, Entire functions with two radially distributed values, to appear in Mathematical Proceedings of the Cambridge Philosophical Society, appeared online in April 2017, pdf from arXiv

Alexandre Eremenko, Andrei Gabrielov, and Aimo Hinkkanen, Exceptional solutions to the Painleve VI equation, Journal of Mathematical Physics 58, no. 1 (2017), appeared online in January 2017, pdf from arXiv

Aimo Hinkkanen, Another look at the complex dilatation, Journal of Analysis 24, no. 2 (2016), 277-291, appeared online in December 2016. pdf

Colleen Ackermann, Peter Haissinsky, and Aimo Hinkkanen, Equilateral triangle skew condition for quasiconformality, pdf from arXiv

Aimo Hinkkanen and Sineenuch Suwannaphichat, Extremal problems related to convexity, Journal of Inequalities and Applications, 2016:315, appeared online in December 2016 pdf